# SDR AWXA200500859

- Difficulty date: July 3, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 548,995 hours, 38,997 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6938865505
- Condition: Cracked
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED CRACK, 1.1 INCHES LONG, LOCATED ON ATTACH ANGLE ON BOTTOM OF LT WING, FORWARD SPAR, TERMINAL FITTING.  MAINTENANCE STOP DRILLED CRACKS AND FABRICATED REPAIR DOUBLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5712-05196-DF1.  INSTALLED FABRICATED REPAIR PARTS ON ATTACH ANGLE AT THE BOTTOM OF LT WING, FORWARD SPAR IAW AWA ER 03-5712-05196-DF1.
